# SDR WX0A2015070272707

- Difficulty date: June 26, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N883GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49710
- Aircraft time: 55,912 hours, 31,830 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Vane
- Part number: 10000165101
- Part serial: 1953
- Condition: Out Of Tolerance
- Location: Aoa
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON FINAL, BELOW 1200 AGL RECEIVED BOTH STALL INDICATION & AUTO SLAT FAIL CAUTION MSGS ON OAP.  PERFORMED AR 511257 AUTO SLAT FAIL TROUBLE SHOT.  FOUND RT AOA VANE OUT OF TOLERANCE.  REPLACED VANE IAW MM 34-19-02-1.  OPERATIONS CHECKED GOOD.
